# SDR 96ZZZX4810

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Skytec, repair station S5YR083N
- Aircraft: N62JT
- Make and model: Pilats PC12
- Aircraft serial: 107
- System (JASC): 7921 · Engine Oil Cooler
- Part: Inlet Fence
- Part number: 5711012334
- Condition: Broken
- Location: Oil Cooler
- Part time: 677 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT PRODUCED BROKEN PART WHEN ARRIVING FOR INSPECTION.  POSSIBLE TURBULENT AREA CAUSING VIBRATION AND FAILURE OF PART.  SUBMITTER RECOMMENDS INSPECTING THIS AREA DURING PRE-FLIGHT AND PAY CLOSE ATTENTION DURING INSPECTION TIMES.
